Alert archive / Indiana / Small Craft Advisories in 2012

Small Craft Advisory 47, NWS Northern Indiana

May 20, 2012

NWS Northern Indiana issued this small craft advisory at May 20, 2012, 10:02 AM EDT. It took effect at May 21, 2012, 2:00 PM EDT. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
May 20, 2012, 10:02 AM EDT (14:02 UTC)
In effect from
May 21, 2012, 2:00 PM EDT
Expired
May 22, 2012, 2:00 PM EDT
In force
24 hr
Issued by
NWS Northern Indiana

The text

As transmitted, in the capitals the NWS used until 2016.

154 
WHUS73 KIWX 201402
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1002 AM EDT SUN MAY 20 2012

LMZ043-046-202215-
/O.NEW.KIWX.SC.Y.0047.120521T1800Z-120522T2100Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1002 AM EDT SUN MAY 20 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM MONDAY TO 5 PM EDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM MONDAY TO
5 PM EDT TUESDAY. 

* WINDS: NORTHWEST WIND 10 TO 20 KNOTS WITH GUSTS UP TO 25
  KNOTS...BECOMING NORTH AT 10 TO 20 KNOTS. GUSTS UP TO 25 KNOTS.

* WAVES: 3 TO 5 FEET

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
8 follow-up statements
898 
WHUS73 KIWX 202055
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
455 PM EDT SUN MAY 20 2012

LMZ043-046-210500-
/O.CON.KIWX.SC.Y.0047.120521T1800Z-120522T2100Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
455 PM EDT SUN MAY 20 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM MONDAY TO
5 PM EDT TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM MONDAY TO 5 PM
EDT TUESDAY. 

* WINDS: NORTH WIND MONDAY THROUGH TUESDAY 10 TO 20 KNOTS WITH
  GUSTS UP TO 30 KNOTS.

* WAVES: 3 TO 6 FEET

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
882 
WHUS73 KIWX 210217
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1017 PM EDT SUN MAY 20 2012

LMZ043-046-211030-
/O.CON.KIWX.SC.Y.0047.120521T1800Z-120522T2100Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1017 PM EDT SUN MAY 20 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM MONDAY TO
5 PM EDT TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM MONDAY TO 5 PM
EDT TUESDAY. 

* WINDS: NORTHWEST WIND MONDAY TO 20 KNOTS WITH GUSTS UP TO 25
  KNOTS. WINDS VEERING NORTH MONDAY NIGHT TO 15 KNOTS AND
  CONTINUING INTO TUESDAY.

* WAVES: 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
683 
WHUS73 KIWX 210833
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
433 AM EDT MON MAY 21 2012

LMZ043-046-211645-
/O.EXT.KIWX.SC.Y.0047.120521T1800Z-120522T1800Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
433 AM EDT MON MAY 21 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO
2 PM EDT TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 2 PM THIS
AFTERNOON TO 2 PM EDT TUESDAY. 

* WINDS: NORTH WIND TO 20 KNOTS TODAY INTO TONIGHT. FREQUENT
  GUSTS UP TO 25 KNOTS THIS AFTERNOON. NORTH WINDS GRADUALLY
  DIMINISHING TO 10 TO 15 KNOTS BY TUESDAY.

* WAVES: BUILDING TO 3 TO 6 FEET THIS AFTERNOON...AND CONTINUING
  TONIGHT. WAVES SUBSIDING TO 2 TO 4 FEET BY EARLY TUESDAY
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
713 
WHUS73 KIWX 211437
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1037 AM EDT MON MAY 21 2012

LMZ043-046-212245-
/O.CON.KIWX.SC.Y.0047.120521T1800Z-120522T1800Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1037 AM EDT MON MAY 21 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 2 PM EDT TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON
TO 2 PM EDT TUESDAY. 

* WINDS: NORTH WIND 10 TO 20 KNOTS. FREQUENT GUSTS UP TO 25 KNOTS
  THIS AFTERNOON. WINDS GRADUALLY DIMINISHING TUESDAY AFTERNOON.

* WAVES: INCREASING TO 3 TO 6 FEET THIS AFTERNOON...THEN SUBSIDING
  TO 2 TO 4 FEET TUESDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
699 
WHUS73 KIWX 211937
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
337 PM EDT MON MAY 21 2012

LMZ043-046-220345-
/O.CON.KIWX.SC.Y.0047.000000T0000Z-120522T1800Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
337 PM EDT MON MAY 21 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT TUESDAY. 

* WINDS: NORTH WIND 10 TO 20 KNOTS. GUSTS UP TO 25 KNOTS LATE THIS
  AFTERNOON. 

* WAVES: 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
494 
WHUS73 KIWX 220220
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1020 PM EDT MON MAY 21 2012

LMZ043-046-221030-
/O.CON.KIWX.SC.Y.0047.000000T0000Z-120522T1800Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1020 PM EDT MON MAY 21 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT TUESDAY. 

* WINDS: NORTH WIND 10 TO 15 KNOTS. 

* WAVES: 3 TO 5 FEET SUBSIDING TO 2 TO 4 FEET BY TUESDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
540 
WHUS73 KIWX 220822
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
422 AM EDT TUE MAY 22 2012

LMZ043-046-221630-
/O.CON.KIWX.SC.Y.0047.000000T0000Z-120522T1800Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
422 AM EDT TUE MAY 22 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON. 

* WINDS: NORTH 10 TO 15 KNOTS.

* WAVES: 3 TO 5 FEET SUBSIDING TO 2 TO 4 FEET BY EARLY
         THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
961 
WHUS73 KIWX 221427
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1027 AM EDT TUE MAY 22 2012

LMZ043-046-221800-
/O.CON.KIWX.SC.Y.0047.000000T0000Z-120522T1800Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1027 AM EDT TUE MAY 22 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON. 

* WINDS: NORTH 10 TO 15 KNOTS.

* WAVES: 2 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at May 20, 6:00 AM EDT, 4 hours 2 minutes earlier.

Area forecast discussion, May 20, 6:00 AM EDT, 4 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
600 AM EDT SUN MAY 20 2012

.AVIATION... /12 UTC TAFS/
NO SUBSTANTIVE CHNGS WRT 12 UTC TAFS. VFR MET CONDS LKLY TO PERSIST
FOR MOST OF FCST PD. FOCUS REMAINS ON CONVECTION POTENTIAL WITH MOST
LIKLEY TIMEFRAME AFTER SUNSET INTO KSBN IMMEDIATELY IN ADVANCE OF
SFC FNTL POSITION. NEAR POINT CHCS DIMINISH THEREAFTER/FARTHER EAST
IN KFWA VCNTY...AND TOO LOW FOR INCLUSION OF SHRA AT KFWA ATTM.
SHARPLY VEERING WINDS BEHIND FNT INTO KSBN USHERING COOLER
AIR/MODIFIED BY MARINE LYR...LEADING TO LWRG CLOUD BASES/INCRSD
SATURATED DEPTH.
&&

.SHORT TERM...
TODAY THROUGH MONDAY NIGHT. PRIMARY ISSUE REVOLVES AROUND
SHRA/TSRA POTNL PRIMARILY SUNDAY NIGHT INTO MON. BY AND LARGE
ANTICIPATE CONVECTION TO REMAIN STRONGLY TIED TO SFC FNTL POSITION
GIVEN DEARTH OF LLVL MSTR CRNTLY ACRS CWA WITH SFC DPS PRIMARILY
45-50F RANGE. MODEST RECOVERY WL YIELD AREA OF HIR SFC BASED
INSTABILITY BY LATE IN THE DAY SWRN LWR MI/NWRN IN/NERN IL.
HOWEVER BEST FOCUSED FORCING/CONVERGENCE WITHIN LWST 100 MB AND
SIG MORE ROBUST DYNAMICS ACRS NRN WI INTO FAR ERN IA IN LATE AFTN
WITH 45-55 KT MID TROPOSPHERIC FLOW...AFFORDING MODEST 20-30 KTS
SFC-6KM SHEAR VECTORS. LACK OF SHEAR LEEWARD OF SERN LK MI AND
LAKEBREEZE PENETRATION INLAND MAY LKLY RESULT IN FAILURE TO
CONVECT ACRS FAR NWRN CWA. STILL INCRS IN MOS GUID ALONG WITH
HI RES WRFARW AND SOME 21 UTC SREF ENSEMBLE MEMBERS HAVE SOMEWHAT
BEGRUDGINGLY INTRODUCED A TOKEN SLGHT CHC FAR NWRN CWA TOWARD
EVENING IN 21-24 UTC TIMEFRAME. SLOW EWD MARCH OF FNTL BNDRY INTO
AT LEAST ERN THIRD CWA BY DAYBREAK MONDAY PER DECENT INTRAMODEL
AGREEMENT. INCRSG STABILITY WITH TIME IN ADDITION TO RELATIVELY
SMALL DEEP LYR SHEAR SHOULD PRECLUDE SVR ERLY SUNDAY NIGHT AND
LEAD TO AT LEAST PARTIAL DECAY OVERNIGHT TO LINEAR STORM SEGMENTS
AS UPDRAFT FOCUS BECOMES LESS ORGANIZED. REMNANT CONVECTIVE DEBRIS
GOING INTO MONDAY TO NEGATIVELY IMPACT SFC BASED DESTABILIZATION
ERN THIRD OF CWA AS WELL WITH EXACTING DETAILS ABSENT AT
PRESENT...THOUGH SUFFICE TO SAY ANY AFTN CONVECTION ACRS WRN TWO
THIRDS OF CWA TO BE QUITE LIMITED IN DEPTH. INCRSD PREFERENCE WITH
TIME AWAY FM 20/00 UTC NAM WITH ULTRA RICH LLVL MSTR
CONTENT/SATURATION IN SFC-5KFT LYR.

QUITE WARM/HOT TODAY WITH SLIGHT UPWARD NOD INTO LWR 90S FAR
NWRN/WRN CWA IN LINE WITH UPSTREAM RESPONSE SEEN WITH SIMILAR
1000-850MB LYR TEMPS YDAY.

 &&

.LONG TERM...

SIGNIFICANT DIFFERENCES AMONG MEDIUM RANGE MODELS TOWARD END OF THE
UPCOMING WEEK AND ESPECIALLY NEXT WEEKEND. GFS IS MUCH FARTHER SOUTH
WITH A WEAK FRONTAL BOUNDARY COMPARED TO ECMWF AND GEM. THIS RESULTS
IN A MUCH COOLER GFS SOLUTION WHILE ECMWF AND GEM WOULD SUGGEST
HIGHS NEXT WEEKEND WELL INTO THE 90S WHILE MEX INDICATE 70S. DRY
PATTERN AND STRONG RIDGING ALONG WITH ECMWF HISTORIC PERFORMANCE
YIELDS HIGHER CONFIDENCE IN ITS SOLUTION. HOWEVER...GFS CANNOT BE
TOTALLY RULED OUT AT THIS LONG RANGE JUNCTURE ESPECIALLY IF ANY
CONVECTION DEVELOPS AND FORCES PSEUDO FRONT SOUTHWARD. LATEST 00Z
ECMWF IS FARTHER SOUTH WITH WEAK BOUNDARY SO WHILE ALL BLEND WAS
NUDGED UP A FEW DEGREES CANNOT FULLY JUMP IN WITH ECMWF SOLUTION AT
THIS TIME. COLLABORATION FAVORS A MORE SUBTLE TEMPERATURE BUMP AS
WELL. VERY CONCERNING IS THE ECMWF 850MB TEMPS IN THE 20C TO 24C
RANGE FOR THE UPCOMING HOLIDAY WEEKEND.

IN THE MORE IMMEDIATE LONG TERM PERIOD...COOLER TEMPS EXPECTED
BEHIND DEPARTING COLD FRONT TUESDAY. THIS BOUNDARY SHOULD BE EAST OF
CWA BY 12Z TUE AND HAVE TRIMMED POPS FURTHER WITH ONLY A SLIGHT
CHANCE LEFT TO THE OH COUNTIES IN THE MORNING. NORTHWEST FLOW OFF
LAKE MICHIGAN AND COLD POCKET ALOFT SHOULD HELP KEEP TEMPS IN THE
LOWER 70S WITH 60S CLOSER TO LAKE. ALL BLEND GENERALLY ACCEPTED MID
WEEK WITH DRY CONDITIONS AS WELL.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SHORT TERM...MURPHY
LONG TERM...LASHLEY
AVIATION...MURPHY
Hazardous weather outlook, May 20, 5:03 AM EDT, 4 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
503 AM EDT SUN MAY 20 2012

INZ003>009-012>018-020-022>027-032>034-MIZ077>080-210915-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER
503 AM EDT SUN MAY 20 2012 /403 AM CDT SUN MAY 20 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA
AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS TONIGHT. SEVERE STORMS ARE NOT
EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A CHANCE OF THUNDERSTORMS MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

MIZ081-OHZ001-002-004-005-015-016-024-025-210915-
HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-
ALLEN OH-
INCLUDING THE CITIES OF...HILLSDALE...BRYAN...MONTPELIER...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
503 AM EDT SUN MAY 20 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO AND
SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS LATE TONIGHT. SEVERE
STORMS ARE NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A CHANCE OF THUNDERSTORMS MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-210915-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
503 AM EDT SUN MAY 20 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS FROM LATE AFTERNOON INTO THE
OVERNIGHT HOURS. WINDS AND WAVES MAY BE LOCALLY HIGH IN AND NEAR
STORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A CHANCE FOR THUNDERSTORMS MONDAY MORNING. CONDITIONS
WILL LIKELY BECOME HAZARDOUS FOR SMALL CRAFT MONDAY AFTERNOON INTO
TUESDAY AFTERNOON.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 6:54 PM EDTSpecial Weather StatementIWXLaPorte36 min

Nearby

Small Craft Advisories in Indiana, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.